MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP SUPERIOR CLAVICLE PLATE/6 HOLE/RIGHT/85MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP SUPERIOR CLAVICLE PLATE/6 HOLE/RIGHT/85MM; PLATE,FIXATION,BONE
Model Number 02.112.080
Medical Device Problem Codes Device Damaged Prior to Use (2284); Tear, Rip or Hole in Device Packaging (2385); Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a j&j employee.Investigation summary: investigation flow: damage.Visual inspection: the 3.5mm lcp superior clavicle plate/6 hole/right/85mm (p/n: 02.112.080, lot number: 51p9104) was received at us cq.Upon visual inspection, the plate was slightly bent at the mid point between the first and second combi hole (hole b & c) according to drawing.Deep scratches were noticed on the posterior surface of the plate in the area where the bending occurred.The internal thread of the combi holes did not present any damage.The device was received without any packaging.Device failure/defect identified? yes.Dimensional inspection: drawing.Specified dimensions: small end hole diameter.Combi hole diameter, measured dimensions: small end hole diameter = conform.Combi hole diameter = conform.Device used ¿ pin gage set gp29 and gp 32.Document/specification review: drawing: (current and manufactured) was reviewed.No design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: the reported condition as the packaging being damaged could not be confirmed as the device was received without any packaging material.However the overall complaint is confirmed as the visual inspection performed on the 3.5mm lcp superior clavicle plate/6 hole/right/85mm (p/n: 02.112.080, lot number: 51p9104) revealed that the plate was slightly bent at the mid point between the first and second combi hole (hole b & c) and the area of the bending had deep scratches.No definitive root cause could be attributed to this allegation but it is likely that the issue occurred during transit as the damage was noticed upon delivery of the device.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: august 12, 2020 by: (b)(6).Part number: 02.112.080-us.Lot number: 51p9104.Part manufacture date: april 15, 2020.Manufacturing location: elmira.Part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 3.5mm lcp superior clavicle product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device history review: this lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the 3.5mm locking compression plate (lcp) superior clavicle plate was noticed to be damaged upon delivery.The product packaging ripped and plate scratched.The package envelope was also damaged and the locking hole appeared to be damaged.There were no patient or surgical involvement.This report is for one (1) 3.5mm lcp superior clavicle plate/6 hole/right/85mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.G1: physical manufacturer updated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP SUPERIOR CLAVICLE PLATE/6 HOLE/RIGHT/85MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10484757
Report Number2939274-2020-03938
Device Sequence Number1246011
Product Code HRS
UDI-Device Identifier10886982033093
UDI-Public(01)10886982033093
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.112.080
Device Catalogue Number02.112.080
Device Lot Number51P9104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date09/04/2020
Patient Sequence Number1